PDA

View Full Version : Niacin and the redhead thing



Biggins
08-20-2007, 06:52 PM
Anyoen get the redhead look from niacin?I hate it!I take in 450% daily value from supplements alone.Is there anything I can do to counter this effect?

Not only does it look bad but it feels unhealthy...like my heads gonna explode.

MMEI
08-20-2007, 07:10 PM
This is called Niacin flush--its safe for the most part.

http://www.janethull.com/askdrhull/article.php?id=131

Biggins
08-20-2007, 07:52 PM
Thanks...I didnt know that it had benefits to health.Ill keep taking my supplements than.

BBB
08-20-2007, 10:39 PM
I had a sever Niacin flush once. Not something I would want to tolerate on a regular basis.

Biggins
08-21-2007, 12:36 PM
I had a sever Niacin flush once. Not something I would want to tolerate on a regular basis.


Hehe but my niacin come in the form of Enzyte....no way im cutting that stuff out....2 swole heads are better than none:p

BBB
08-21-2007, 12:42 PM
Lmao.

Biggins
08-21-2007, 02:10 PM
My friends GF gave him some viagra to just try since her friend said it worked wonders for her BF.He got all sick...high BP...and his actual head got all red like a tomato.His GF nicknamed him ****head:)

EDIT...After reading what I posted....you just had to of been there....it was classic stuff!!!

Max Thunder
08-21-2007, 04:41 PM
You get used to the niacin. You need to keep increasing the dosage to always get the flush sensation.

Biggins
08-21-2007, 07:30 PM
Thanks Max.I read tho that too much is no good and can screw with liver.Im not near this limit so Ill keep taking it.Your right also...noticed not red today so thats a good thing.